Area-1255 ~Logo~

Andractim DHT Gel ::Buy::Here::

Sunday, September 25, 2016

How to Treat Dopamine Agonist Withdrawal Syndrome (D.A.W.S Treatment Natural/Pharma) (Treat DAWS Naturally with Supplements)

Dopamine Agonist Withdrawal syndrome (D.A.W.S) is a severe `withdrawal` which occurs after discontinuing or suddenly stopping the dose of a dopamine-agonist medication or dopaminergic medication [1]. These medications are used to treat Parkinson's Disease (PD) and Restless Legs Syndrome (RLS) primarily, but are also used less commonly for Depression and other mood disorders [2] [3] [4]. The disorder or withdrawal is characterized by Anxiety, Nausea/Vomiting, Dysphoria/Anhedonia (Lack of pleasure from activities, colorless world, apathy), Depression/Suicidal Ideation, Anger/Agitation & Low Blood Pressure especially low blood pressure or hypotension upon standing or moving position (orthostatic hypotension) [5] [6] [7]

The PubMed databases don't give any specific rationale (at least directly) as to why this disorder occurs, and more to the point, why some only experience menial/transient symptoms whereas others are struck with severe behavioral and physical symptoms of the withdrawal. Mind & Muscle forum had a topic that gave a pretty nice overview of the disorder and it's likely etiology/physiological roots [8]

In short summary, the disorder is likely the result (given it happens after long-term therapy as opposed to a short-term treatment with the medication) of dopamine-receptor downregulation, similar to what happens in chronic amphetamine abusers [9] [10]. To treat the condition, we should focus on alleviating the short-term symptoms like nausea, and then to focus on supporting mood and reducing panic/anxiety as well as anhedonia by restoring post-synaptic dopamine receptor concentrations [11] [12].

I propose discussing such strategies with your Physician/s and if necessary, receive counseling and / or CBT for younger individuals or in whom may benefit or have had other stress issues that may precipitate or amplify the condition of dopamine-agonist withdrawal. My stack and as well, others I've spoken to have received a lot of help from this following supplement stack, is as follows.


  1. Ginger Extract (a potent one) AND / or a `Setron` anti-nausea drug to combat nausea. I recommend this Ginger product (capsules).
  2. Rutavala Essential Oil aromatherapy stick/roller, to be applied to face or near nostrils or on body which helps relieve anxiety associated with the withdrawal.
  3. Caffeine + N-Acetyl-L-Tyrosine (NALT) by Ceretropic.
-Ginger is an effective anti-nausea supplement [See Here].
-Rutavala has aromatherapy agents that are light, but effective [See Here].
-Caffeine increases/restores dopamine receptors in human brain [See Here].


The ginger or setron drug is for nausea, the rutavala for anxiety and the Caffeine + NALT to help restore daily drive and dopamine levels.

One may also find great benefit in the dopamine receptor restoration stack.


These six supplements mentioned above should be more than enough to promote a fairly fast recovery from D.A.W.S or dopamine agonist withdrawal syndrome.

Other strategies that may be employed if one does not entertain the idea of natural sups or for some reason they fall short (may happen for a small percentage but this stack really works!) are the following.

  • A short or long-run with the medication Amisupride (12.5 mg or 25 mg) which is technically an anti-psychotic drug but as lower than normal doses or low doses in general tend to restore dopamine receptors and dopamine firing activity producing a fast-acting anti-depressant/anti-anhedonic effect. Not recommended for long-term use and in those with low blood pressure due to other causes. Do not use amisulpride with any medication that prolongs the QT interval. |See Study Here|
  • Mianserin : A tough drug but anti-depressant that rapidly eliminates all anhedonia symptoms, the problem isn't that it's a bad drug, but that you have to keep taking it to see the effects and some will certainly want to stay on it rather than go off of it. 

Cheers, and do let me know in the comments below how it worked for ya'll!


1 comment: